Posted by jumpy on February 22, 2003, at 10:43:10
In reply to fighting till the end with nardil, posted by matt66 on February 21, 2003, at 17:22:36
> after three weeks on the nardil, i've had sexual dysfunction, insomnia, and now random tightening of and contraction of my muscles. My parents think I sound worse on the phone than before I started it; i can certainly say I'm no better. should I stay on this shit? (ps four years of trials, nardil is the only thing thats ever worked- for about three weeks initially before pooping out. if this doesn't work, i may go back to trying some tca, and giving them each more time. Anyone out there have trouble responding to meds even with long trials. I hatew feeling like I could be wasting my time now, and that I should for the parnate instead. it's just so difficult giving mees time, when the nardil kicked in immediately, before any discouraging side effects. thanks
For what its worth ... nardil has been has been one of the few medications to help me (ECT and Imipramine + Lithium helped to). When I first started nardil, I titrated up to 60mgs and was on that for 4 weeks without results. I went up to 75mg and felt worse (if I go too high on an antidepressant I feel worse) for one week. I was ready to give up and stop the medication then .... was basically just waiting to see my pdoc to switch off of it. Then a few days later I felt much better. Finally after 6 weeks the nardil kicked in. So, in my case, nardil took much longer to kick in that other medications. I am lucky I stayed on nardil and was forced to give it more time. Otherwise I probably would be doing ECT for life .... that is the only other thing that has been helpful.